Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A nonabelian two-dimensional cohomology for associative algebras


Authors: Paul Dedecker and Abraham S.-T. Lue
Journal: Bull. Amer. Math. Soc. 72 (1966), 1044-1050
DOI: https://doi.org/10.1090/S0002-9904-1966-11639-7
MathSciNet review: 0210754
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Dedecker, Le foncteur Hom non abélien. Notion de poulpe, C. R. Acad. Sci. Paris 257 (1963), 2384-2387; Applications de la notion de poulpe, 258 (1964), 1117-1120. MR 155878
  • 2. P. Dedecker, Les fondeurs Ext, H, C. R. Acad. Sci. Paris 258 (1964), 4891-4894. Premier dérivé du foncteur Hom non abélien, 259 (1964), 2054-2057.
  • 3. P. Dedecker, Cohomologie non abélienne, (Seminar notes), Faculté des Sciences de Lille (1965).
  • 4. A. S.-T. Lue, Non abelian cohomology of associative algebras, Quart. J. Math. (Oxford) (to appear). MR 248199
  • 5. S. MacLane, Extensions and obstructions for rings, Illinois J. Math. 2 (1958), 316-345. MR 98773
  • 6. P. Dedecker and A. Frei, Les relations d'équivalence des morphismes de la suite exacte de cohomologie non abélienne, C. R. Acad. Sci. Paris 262 (1966); Généralisation de la suite exacte de cohomologie non abélienne 262 (1966). MR 204483


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11639-7

American Mathematical Society